Alert archive / Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Blacksburg, VA

July 15, 2012Rockbridge County, City of Lexington, Virginia

NWS Blacksburg, VA issued this special weather statement at Jul 15, 2012, 4:16 PM EDT for Rockbridge County, City of Lexington, Virginia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2012, 4:16 PM EDT (20:16 UTC)
Expired
Jul 15, 2012, 4:45 PM EDT
In force
29 min
Issued by
NWS Blacksburg, VA

Counties City of Lexington, VA, Rockbridge County, VA

The radar

The Roanoke radar (KFCX), 110 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2012-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2012-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
456 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
865 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

249 
WWUS81 KRNK 152016
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
416 PM EDT SUN JUL 15 2012

VAZ019-020-023-024-152045-
ALLEGHANY VA-BATH VA-BOTETOURT VA-ROCKBRIDGE VA-
416 PM EDT SUN JUL 15 2012

...STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF 
ALLEGHANY...BATH...BOTETOURT AND ROCKBRIDGE COUNTIES...

AT 413 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 5 MILES
SOUTHWEST OF MILLBORO TO 7 MILES SOUTHEAST OF CLIFTON FORGE CITY...
MOVING EAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL AND FREQUENT CLOUD TO GROUND 
LIGHTNING CAN BE EXPECTED AT TIMES WITH THESE STORMS. VERY HEAVY 
RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON 
ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. 

THESE STORMS WILL BE NEAR MILLBORO AROUND 420 PM AND COLLIERSTOWN
AROUND 445 PM.

LAT...LON 3791 7935 3760 7953 3770 7988 3802 7967

$$

WP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jul 15, 3:57 PM EDT, 19 minutes earlier.

Area forecast discussion, Jul 15, 3:57 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
357 PM EDT SUN JUL 15 2012

.SYNOPSIS...
BROAD HIGH PRESSURE OFFSHORE WILL COVER MUCH OF THE MID ATLANTIC
REGION THROUGH MONDAY. A WEAK UPPER LEVEL DISTURBANCE WILL TRACK
SOUTHEAST ACROSS THE AREA TONIGHT. A COLD FRONT WILL PUSH THROUGH
THE MID ATLANTIC REGION ON WEDNESDAY AND THURSDAY.

&&

.NEAR TERM /THROUGH MONDAY/...
AS OF 350 PM EDT SUNDAY...

MODELS SIMILAR WITH TIMING AND POSITION OF SHORT WAVE OVER THE
EASTERN GREAT LAKES. FEATURE IS FORECAST TO CROSS THROUGH THE
FORECAST AREA TONIGHT. THIS MAY PROVIDE ENOUGH LIFT TO PROLONG
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS LONGER THAN
9PM/01Z WHEN THE STORMS HAVE TYPICALLY BEEN WEAKENING AFTER LOSS
OF DAYTIME HEATING.

AS SHORT WAVE GOES THROUGH SURFACE AND LOW LEVEL WINDS BECOME WEST
TONIGHT THEN NORTHWEST ON MONDAY. EXPECT LOW CLOUDS LATE TONIGHT
AGAINST THE WEST SLOPES THE FORECAST AREA. CLOUDS MAY INHIBIT FOG
FORMATION BUT ANYWHERE IT CLEAR OUT THE HIGH AMOUNTS OF LOW LEVEL
MOISTURE FROM THE RAIN THIS AFTERNOON AND THE SURFACE DEW POINTS
IN THE MID 60S TO LOWER 70S WILL BE ENOUGH FOR FOG FORMATION.

KEPT OVERNIGHT LOWS AND HIGHS ON SUNDAY CLOSER TO THE WARMER MAV
GUIDANCE.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
AS OF 200 PM EDT SUNDAY...

THE BACK EDGE A SHORTWAVE TROUGH WILL BE EXITING THE REGION MONDAY
EVENING. WHILE WE DO EXPECT TO SEE SOME LINGERING SHOWERS AND STORMS
ACROSS MAINLY THE WESTERN PORTIONS OF THE REGION EARLY IN THE
EVENING...A PREVAILING NORTHWEST FLOW BEHIND THE FEATURE SHOULD HELP
SQUELCH ACTIVITY FAIRLY QUICKLY AFTER SUNSET.

THIS PREVAILING NORTHWEST FLOW WILL CONTINUE INTO TUESDAY...BUT
EVENTUALLY BACK TO THE WEST BY TUESDAY EVENING. THE RESULT WILL BE
LIMITED CONVECTION EAST OF THE CREST OF THE BLUE RIDGE...WITH
ACTIVITY IN THE MOUNTAINS FOCUSED DURING THE AFTERNOON AND EARLY
EVENING HOURS. THE GREATEST CONCENTRATION WILL BE OVER THE NORTHERN
MOUNTAINS OF NORTH CAROLINA AND NEIGHBORING SECTIONS OF SOUTHWEST
VIRGINIA.

BY WEDNESDAY...SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE ACROSS
THE REGION AS A COLD FRONT DRAWS CLOSE TO THE REGION FROM THE NORTH.
SCATTERED SHOWERS AND STORMS ARE EXPECTED AS FAR EAST AS A LYNCHBURG
TO REIDSVILLE LINE...WITH ISOLATED SHOWERS AND STORMS EAST OF THIS
AREA. THE GREATEST ACTIVITY IS EXPECTED OVER SOUTHEAST WEST VIRGINIA
AND THE NORTHERN MOUNTAINS OR NORTH CAROLINA.

FOR TEMPERATURES...WE ARE EXPECTING HIGHS IN THE MID TO UPPER 80S
FOR THE MOUNTAINS AND LOW TO MID 90S FOR THE PIEDMONT OF VIRGINIA
AND NORTH CAROLINA. AREAS ALONG AND EAST OF AN APPOMATTOX TO
YANCEYVILLE LINE MAY SEE HEAT INDEX VALUES APPROACH 100 DEGREES BOTH
TUESDAY AND WEDNESDAY AFTERNOON. LOW TEMPERATURES MONDAY NIGHT WILL
RANGE FROM THE LOW TO MID 60S IN THE MOUNTAINS AND MID TO UPPER 60S
EAST OF THE BLUE RIDGE. TUESDAY NIGHT...LOWS WILL BE AROUND THREE TO
FIVE DEGREES MILDER THAN THOSE EXPECTED MONDAY NIGHT.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 1130 AM EDT SUNDAY...

WE ARE EXPECTING A BACKDOOR COLD FRONT TO PUSH SOUTH INTO...AND
THROUGH THE REGION WEDNESDAY NIGHT THROUGH FRIDAY. THIS FEATURE WILL
ACT AS A FOCUS FOR BOTH INCREASED COVERAGE AND ALSO A GREATER FOCUS
OF COVERAGE ALONG AND NEAR THE FRONTAL BOUNDARY. BY THE UPCOMING
WEEKEND...HIGH PRESSURE WILL RETURN TO THE REGION. HOWEVER...THE
PROXIMITY OF THE FRONT...AND DIURNAL HEATING WILL PROLONG THE
POTENTIAL FOR ISOLATED TO SCATTERED SHOWERS AND STORMS...ESPECIALLY
DURING THE AFTERNOON AND IN WESTERN PARTS OF THE AREA. TEMPERATURES
SHOULD TREND SLIGHTLY COOLER THROUGH SATURDAY...THEN REBOUND A BIT
ON SUNDAY.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
AS OF 240 PM EDT SUNDAY...

EXPECT SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. HEAVIER
DOWNPOURS WITH THE STORMS WILL PRODUCE MVFR VISIBILITIES. MODELS
BRING A SHORT WAVE OUT OF THE EASTER GREAT LAKES AND THROUGH THE
MID ATLANTIC REGION OVERNIGHT. THIS MAY PROLONG THE CHANCE OF SHOWERS
INTO THIS EVENING EARLY MORNING.

MODERATE CONFIDENCE THAT THE LOW LEVEL MOISTURE AND DEEPENING WEST
TO NORTHWEST LOW LEVEL WINDS WILL RESULT IN MVFR STRATUS AT BLF
OVERNIGHT. FOG WILL ALSO FORM AGAIN TONIGHT DUE TO THE AFTERNOON
RAIN AND THE VERY MOIST LOW LEVEL AIR MASS. HIGH CONFIDENCE OF IFR
TO LIFR CEILINGS AND VISIBILITIES AT LWB BETWEEN 06-12Z.

MONDAY THROUGH WEDNESDAY...HIGH PRESSURE GRADUALLY BUILDS INTO THE AREA
WITH PROGRESSIVELY MILDER TEMPERATURES AND A STRONG CAPPING
INVERSION ALOFT. CONDITIONS WILL THEN BE MAINLY VFR MONDAY THRU
WEDNESDAY EXCEPT BRIEFLY MVFR/IFR UNDER THOSE ISOLATED AREAS THAT
RECEIVE A MODERATE TO HEAVY SHOWER OR STORM. SOME PATCHY VALLEY OR
RIVER FOG ALSO LIKELY TO RESULT IN BRIEF EARLY MORNING MVFR/IFR
CONDITIONS IN THE NORMALLY FOGGY LOCATIONS SUCH AS KLWB...KBCB
AND KLYH INTO MIDWEEK.

BY THURSDAY...A COLD FRONT APPROACHES THE REGION. THIS WILL RESULT
IN MORE WIDESPREAD SHOWERS AND THUNDERSTORMS.

&&

.EQUIPMENT...
NOAA ALL HAZARDS RADIO FOR THE HINTON TRANSMITTER REMAINS OFF THE
AIR DUE TO COMMERCIAL POWER NOT REACHING THE SITE.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...AMS
NEAR TERM...AMS
SHORT TERM...DS
LONG TERM...DS
AVIATION...AMS/JH
EQUIPMENT...AMS
Hazardous weather outlook, Jul 15, 3:20 AM EDT, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
320 AM EDT SUN JUL 15 2012

NCZ001>004-018>020-VAZ007-009>020-022>024-032>035-045>047-WVZ042>045-
160730-
ASHE-ALLEGHANY NC-SURRY-STOKES-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH-
BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-
ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-
BEDFORD-AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM-MERCER-SUMMERS-MONROE-
GREENBRIER-
320 AM EDT SUN JUL 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SLOW MOVING THUNDERSTORMS COULD PRODUCE VERY HEAVY RAINFALL AND
LOCALIZED FLOODING THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ005-006-VAZ043-044-058-059-160730-
ROCKINGHAM-CASWELL-HENRY-PITTSYLVANIA-HALIFAX-CHARLOTTE-
320 AM EDT SUN JUL 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA
AND SOUTH CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS COULD PRODUCE VERY HEAVY RAINFALL AND
LOCALIZED FLOODING THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 15, 2:47 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
247 PM EDT SUN JUL 15 2012

VAZ023-024-151915-
BOTETOURT VA-ROCKBRIDGE VA-
247 PM EDT SUN JUL 15 2012

...A STRONG THUNDERSTORM WILL AFFECT BOTETOURT AND ROCKBRIDGE
COUNTIES...

AT 243 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF EAGLE ROCK...MOVING EAST AT 10 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THIS STORM WILL BE NEAR NATURAL BRIDGE AROUND 315 PM.

LAT...LON 3776 7949 3762 7948 3763 7977 3771 7978
Special weather statement, Jul 15, 3:17 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
317 PM EDT SUN JUL 15 2012

VAZ017-151945-
FLOYD VA-
317 PM EDT SUN JUL 15 2012

...A STRONG THUNDERSTORM WILL AFFECT FLOYD COUNTY...

AT 313 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
COPPER HILL...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THIS STORM WILL BE NEAR COPPER HILL AROUND 325 PM.

LAT...LON 3702 8033 3708 8028 3711 8019 3712 8012
      3708 8011 3707 8011 3706 8012 3704 8011
      3702 8011
Special weather statement, Jul 15, 3:21 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
321 PM EDT SUN JUL 15 2012

VAZ019-151945-
ALLEGHANY VA-
321 PM EDT SUN JUL 15 2012

...STRONG THUNDERSTORMS WILL AFFECT ALLEGHANY COUNTY...

AT 317 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 7 MILES
SOUTHEAST OF NEOLA TO 5 MILES EAST OF WHITE SULPHUR SPRINGS...MOVING
EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR NATURAL WELL AROUND 330 PM AND HOLLINS
AROUND 345 PM.

LAT...LON 3791 7990 3789 7988 3788 7976 3770 8008
      3775 8026 3777 8025 3778 8021 3780 8023
      3785 8018 3794 8004
Special weather statement, Jul 15, 3:32 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
332 PM EDT SUN JUL 15 2012

VAZ020-152000-
BATH VA-
332 PM EDT SUN JUL 15 2012

...STRONG THUNDERSTORMS WILL AFFECT BATH COUNTY...

AT 330 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 14 MILES
NORTH OF WARM SPRINGS TO WARM SPRINGS...MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THESE STORMS WILL BE NEAR BURNSVILLE AROUND 350 PM AND YOST AROUND
400 PM.

LAT...LON 3822 7970 3820 7955 3818 7951 3816 7952
      3818 7948 3816 7943 3805 7952 3803 7952
      3801 7953 3806 7989 3824 7986 3827 7981
      3827 7978
Special weather statement, Jul 15, 3:42 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
342 PM EDT SUN JUL 15 2012

VAZ044-058-152015-
HALIFAX VA-PITTSYLVANIA VA-
342 PM EDT SUN JUL 15 2012

...STRONG THUNDERSTORMS WILL AFFECT HALIFAX AND PITTSYLVANIA
COUNTIES...

AT 339 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM MT AIRY
TO 7 MILES WEST OF INGRAM...MOVING EAST AT 10 MPH.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR LEDA AROUND 405 PM...INGRAM AROUND 410 PM
AND RIDGEWAY AROUND 415 PM.

LAT...LON 3696 7896 3674 7916 3673 7937 3695 7916
Special weather statement, Jul 15, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
416 PM EDT SUN JUL 15 2012

VAZ019-020-023-024-152045-
ALLEGHANY VA-BATH VA-BOTETOURT VA-ROCKBRIDGE VA-
416 PM EDT SUN JUL 15 2012

...STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
ALLEGHANY...BATH...BOTETOURT AND ROCKBRIDGE COUNTIES...

AT 413 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 5 MILES
SOUTHWEST OF MILLBORO TO 7 MILES SOUTHEAST OF CLIFTON FORGE CITY...
MOVING EAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED AT TIMES WITH THESE STORMS. VERY HEAVY
RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON
ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR MILLBORO AROUND 420 PM AND COLLIERSTOWN
AROUND 445 PM.

LAT...LON 3791 7935 3760 7953 3770 7988 3802 7967

WP

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 12:54 PM EDTSpecial Weather StatementRNKCity of Martinsville66 min
Jul 15, 12:58 PM EDTSpecial Weather StatementRNKBath47 min
Jul 15, 1:16 PM EDTSpecial Weather StatementRNKCumberland59 min
Jul 15, 1:52 PM EDTSpecial Weather StatementRNKCarroll23 min
Jul 15, 2:18 PM EDTSpecial Weather StatementRNKPatrick42 min
Jul 15, 2:44 PM EDTSpecial Weather StatementRNKCity of Roanoke31 min
Jul 15, 2:47 PM EDTSpecial Weather StatementRNKCity of Lexington28 min
Jul 15, 3:17 PM EDTSpecial Weather StatementRNKMontgomery28 min
Jul 15, 3:21 PM EDTSpecial Weather StatementRNKAlleghany, City of Covington24 min
Jul 15, 3:32 PM EDTSpecial Weather StatementRNKBath28 min
Jul 15, 3:42 PM EDTSpecial Weather StatementRNKPittsylvania33 min
Jul 15, 4:27 PM EDTSpecial Weather StatementRNKNelson18 min
Jul 15, 4:32 PM EDTSpecial Weather StatementRNKPulaski28 min
Jul 15, 4:46 PM EDTSpecial Weather StatementRNKRockbridge, City of Buena Vista, City of Lexington29 min
Jul 15, 4:54 PM EDTSpecial Weather StatementRNKBuckingham51 min
Jul 15, 5:43 PM EDTSevere Thunderstorm WarningRNKBuckingham27 min
Jul 15, 2:35 PM EDTSpecial Weather StatementRNKSurry25 min

Nearby

Special Weather Statements in Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.